# SDR UPS99228684

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

COMPRESSOR STALL PASSING FL270.  MAX TEMP 620 DEGREES.  ALL OTHER LIMITS NORMAL.  DID SHUT DOWN OF NR 3 ENGINE.  REMOVED AND REPLACED THE NR 3 ENGINE.
